Non-unique fixed point theorem on cone metric space

Arihant Jain, V. H. Badshah, Fatima Moiyedi

Abstract


In the present paper, some results of Ćirić [6] on a non-unique fixed point theorem on the class of metric spaces are extended to the class of cone metric space.  Namely, non-unique fixed point theorem is proved in orbitally T complete cone metric spaces under the assumption that the cone is strongly minihedral.


Full Text: PDF

How to Cite this Article:

Arihant Jain, V. H. Badshah, Fatima Moiyedi, Non-unique fixed point theorem on cone metric space, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 164-173

Copyright © 2013 Arihant Jain, V. H. Badshah, Fatima Moiyedi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.